Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    hammerhead's Avatar
    hammerhead is offline Member
    Join Date
    Feb 2002
    Location
    North Atlantic
    Posts
    567

    crazy side-effects

    I'm in week 3 of a deca /d-bol stack. I've been getting these side-effects that are kinda comical. All of a sudden i'll get really really really hot and sweaty. I'm dripping wet with sweat. If i'm at home I strip down to nudity and am still hot. If i'm at work I run outside where it's cold and cool off. It goes away after a few minutes. This is insane. I'm actually having "hot flashes". I'm a man by the way. I guess this is an estrogen-related side-effect. I'm taking Proviron . It's not all that bad - I mean i'm not worried or anything I don't really care about it enough to alter my cycle or anything but I thought I'd pass this along as a funny little info bit - it's really kind of comical when you think about it. A grown man gets frickin hot flashes from the estrogen building up from the gear he's taking to get more muscle. Friggin insane ain't it.

  2. #2
    GenuinePL's Avatar
    GenuinePL is offline Senior Member
    Join Date
    Nov 2001
    Location
    United States of America
    Posts
    1,693
    I would be more concerned about that.

  3. #3
    Mr_Brown is offline New Member
    Join Date
    Jan 2002
    Location
    New Zealand
    Posts
    25

    Unhappy Sounds messed up man

    i'm going to do deca /dbol soon, hope i wont get that odd effect..

    Hope it gets better for you....

  4. #4
    hammerhead's Avatar
    hammerhead is offline Member
    Join Date
    Feb 2002
    Location
    North Atlantic
    Posts
    567
    My girlfriend saw my post and laughed at me. She says i'm exaggerating. Okay this is my first cycle and I may be over-reacting to anything that seems odd. In every case I was drinking coffee when I got "the sweats" so maybe caffeine has something to do with it. I am sweating more though!

  5. #5
    Mr_Brown is offline New Member
    Join Date
    Jan 2002
    Location
    New Zealand
    Posts
    25

    Talking hey

    hehehe dont get me worried like that, i had visions of standing under a cold shower, boiling up under my skin!

  6. #6
    Gwaz is offline New Member
    Join Date
    Dec 2001
    Location
    Jersey
    Posts
    23
    i actually have somewhat similar sides. when i sleep i notice that my body is unusually hot..and i wake up in cold sweats. this usually never happen...but has been happening alot more now that ive been takin dbol .

  7. #7
    Mr_Brown is offline New Member
    Join Date
    Jan 2002
    Location
    New Zealand
    Posts
    25
    yuck, kinda freaky man...

  8. #8
    samoth's Avatar
    samoth is offline Member
    Join Date
    Sep 2001
    Location
    Kadath
    Posts
    678
    I have had those effects also. Nothing to worry about

  9. #9
    BOUNCER is offline Retired Vet
    Join Date
    Nov 2001
    Location
    IRELAND.
    Posts
    7,772
    Nothing to worry about. Alot of people, esp. the old time power lifter's who used massive amounts of dball found that not only did they sweat very bad they also found it smelled very bad.
    My dball cycles are usually up around the 60mg and I find my sweat smells pretty bad.

    Bouncer

  10. #10
    RUSSIANBEAR is offline Member
    Join Date
    Nov 2001
    Posts
    525
    Dont worry playa i get those always for the first few weeks into my cycle. youll be fine bro.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •